# SDR HALA20250519140

- Difficulty date: May 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 49,337 hours, 7,870 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 49,368 hours, 7,794 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING INSTALLATION OF #1 ENG EDP FOUND HYD SUCTION LINE CHAFED. REQUIRES REPLACEMENT. REPLACED #1 ENG GREEN HYD PUMP SUCTION LINE PER AMM 29-11-49-000-809-A/400-809-A. LEAK CHECK OF SUCTION LINE NO LEAKS DETECTED. OK FOR SVC.
